# SDR MASA2014091602592

- Difficulty date: September 14, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000414
- Aircraft time: 201 hours, 128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MX LC-1 CHECK, L2 DOOR ASSIST BOTTLE PRESSURE WAS DISCOVERED TO BE BELOW SERVICABLE LIMITS.   SERVICED DOOR ASSIST BOTTLE.
